# SDR CALA2015042000310

- Difficulty date: April 20, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 9,062 hours, 3,129 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 9900550000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST PRIOR, TOP OF CLIMB FLIGHT ATTENDANTS REPORTED ACRID ELEC SMELL, SMOKE & FUMES.  QRH PERFORMED, SMELL IMMEDIATELY DISSIPATED.  LANDED AS PRECAUTION.  UPON INSPECTION OF OVERHEAD LIGHTS FOUND AFT LT LED LIGHT ASSEMBLY CEILING MOST AFT SECTION, BURNT OUT.  REPLACED IAW 33-22-00.  INSPECT IAW AMM 05-51-26-800-801CL.  SUSPECT A PLASTIC BAG BETWEEN A SEAT FRAME & POWER BOX UNDER A PAX SEAT IN AFT CABIN ROW 38 & A LIGHT ASSEMBLY AS PROBABLE SOURCE.
